Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sudden and intense head pain that are periodic with weird feeling in eyes, nauseous stomach, had unprotected sex. Cause?

I have had major sudden pains in my head for about two weeks, they come and go and sometimes it is just a constant minor headache then the shooting pain. Also my eyes r goopy and feel weird and I have had a yucky nauseas stomach along with it...I had unprotected sex about two weeks ago so a bit concerned, it was with someone whom i thought i trusted and said they were clean
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having headache which is periodic with nausea and eye pain. These symptoms indicate primary headaches like migraine. This is not related to the unprotected sex which you had about 2 weeks ago.
The treatment of the condition is by use of analgesics and anti-inflammatory drugs in the acute phase.
Since you are having periodic recurrences, you may require prophylactic drugs to prevent the recurrences. The commonly used prophylactic drugs are flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor